Anabolics
Search More Than 6,000,000 Posts
Results 1 to 5 of 5
  1. #1
    Medicine Man's Avatar
    Medicine Man is offline Associate Member
    Join Date
    Oct 2001
    Location
    IL
    Posts
    303

    Question anyone get dizzy from deca or omnadren

    hey guys i am on my third week of my first cycle (deca /omnadren ) i dont think i have seen much happen yet but when i was out yesterday i had a few people tell me how much bigger i looked. One of my good freinds told me that my face looked a bit bloated - damn water retention!
    so, my question is have any of you guys gotten dizzy from these anabolics? when i woke up this morning i had a huge headache and i was extremely dizzy like if you were totally wasted, however i dont drink!
    just wondering if this is normal and any of you out there have experienced it?!?
    i figure its just from the gear and that it is nothing to worry about.
    MM

  2. #2
    arthurb999's Avatar
    arthurb999 is offline Anabolic Member
    Join Date
    Aug 2001
    Location
    USA
    Posts
    2,715
    Maybe you got up too quick?

    If water retention is a problem, take 0.25mg of arimidex a day. That will minimize it.

  3. #3
    THE JU-ICE is offline Associate Member
    Join Date
    Oct 2001
    Location
    USA
    Posts
    379
    Done both, never got dizzy, but all are not created equal.

  4. #4
    Medicine Man's Avatar
    Medicine Man is offline Associate Member
    Join Date
    Oct 2001
    Location
    IL
    Posts
    303
    oh and to add... i have had the dizziness all day.
    thanks for the advice about the water retention... you know what for some reason i like it, if it gets a lot worse ill do something about it, but as of right now i dont think its that bad i am going to keep eating like i am and drinking lots of water.
    MM

  5. #5
    bigkev's Avatar
    bigkev is offline Scamming Traitor
    Join Date
    Nov 2001
    Location
    Louisiana
    Posts
    2,818
    sounds like your blood pressure is up. have it checked out bro, if thats the problem, its nothing to play with. gear can cause high blood pressure.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •